| Model Number |
0600120 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Fracture (1260)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number was provided and a device history records review was performed.The sample and photos were returned for evaluation.The company is still investigation the issue at this time.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 0600120 chronic catheter allegedly experienced a crack in the catheter.This information was received from one source.The alleged malfunction had patient involvement but there were no reported patient consequences.The age, weight and gender of the patient was not provided.
Additional Manufacturer Narrative
H10: the lot number was provided and a device history records review was performed.The sample and photos were returned for evaluation.The investigation is confirmed for catheter crack and leak issue.A root cause has not been determined.The device was labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description